# SDR FDEA202110112516

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Part serial: NA
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: L/H WING, FIXED LEADING EDGE UPPER SURFACE AT STA. XIS 247 HAS AN   EXISTING EXTERNAL REPAIR DOUBLER, APPROX. 9"X 11". DOT 52 REPAIR WAS PREVIOUSLY INSTALLED PER SRM 57-40-02 NFIG. 201 REPAIR 8. REFERNCE E.A. 1-  5100-T0363904  "STRUCTURES-REPAIR CATALOG-MD11 REPAIR ID" ATTACHMENT A-1 #52.    "MAJOR REPAIR"
